# SDR VNAA2017071000006

- Difficulty date: March 5, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 31,483 hours, 31,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Pin
- Condition: Broken
- Location: Passenger Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HANDLE RELEASE PIN BROKEN. REMOVED AND REPLACED RELEASE PIN.
